# SDR CALA2011091900603

- Difficulty date: September 16, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 40,894 hours, 13,610 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SPAR SKIN SHOWS CRACK AT STA 129.50 I/B DRAIN HOLE (MARKED).  REPAIRED RT HORZ STAB SKIN CRACK  AT STA 129.50 USING REPAIR 11/CHAP 55-10-01 PG 201-217.  REPAIR IS A CAT B PER TABLE 204/ PG216.  INSP THRESHOLD 56,000 FLT CYCLES AFTER REPAIR WITH REPEAT INSP'S AT 9,000 FLT CYCLES OF DETAILED VISUAL AND LFEC.  ALL PARTIAL WORK ATTACHED 44.0008 PLACED ON 55-DIP CTL # 012693 RT HORIZ STAB LWR SKIN CRACKED.  INSTALLED REPAIR PER SRM 55-10- 01.  C/W INSPECTION AT 56,000 FLT CYC'S AFTER REPAIR INSTALLED, THEREAFTER EVERY 9,000 FLT CYC'S.
